RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 2(284), Pages 117–141 (Mi umn4493)  

This article is cited in 1 scientific paper (total in 2 paper)

Algebraic groups and number theory

V. P. Platonov, A. S. Rapinchuk


Full text: PDF file (1977 kB)

English version:
Russian Mathematical Surveys, 1992, 47:2, 133–161

Bibliographic databases:

UDC: 512.74
MSC: 20Gxx, 11Exx, 22E40

Citation: V. P. Platonov, A. S. Rapinchuk, “Algebraic groups and number theory”, Uspekhi Mat. Nauk, 47:2(284) (1992), 117–141; Russian Math. Surveys, 47:2 (1992), 133–161

Citation in format AMSBIB
\Bibitem{PlaRap92}
\by V.~P.~Platonov, A.~S.~Rapinchuk
\paper Algebraic groups and number theory
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 2(284)
\pages 117--141
\mathnet{http://mi.mathnet.ru/umn4493}
\zmath{https://zbmath.org/?q=an:0806.11002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..133P}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 2
\pages 133--161
\crossref{https://doi.org/10.1070/RM1992v047n02ABEH000879}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KG26300003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4493
  • http://mi.mathnet.ru/eng/umn/v47/i2/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Roozbeh Hazrat, Nikolai Vavilov, “Bak's work on the K-theory of rings”, J. K-Theory, 4:01 (2009), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:961
    Full text:360
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019